MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; REVERSE 38MM HUMERAL CONST LINER +0

EXACTECH, INC. EQUINOXE; REVERSE 38MM HUMERAL CONST LINER +0
Model Number 300-01-14
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 10/08/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The revision reported was likely the result of an insufficient bond between the implant and the bone, which may have been due to the suspected infection, leading to loosening of the humeral stem.However, this cannot be confirmed because the component was not returned for evaluation.Concomitant device(s): 320-38-10,5260321 - equinoxe reverse 38mm humeral const liner +0; 320-02-38, 5118417 - rs expanded glenosphere 38mm, +4mm offset; 320-10-00, 6119088 - equinoxe reverse tray adapter plate tray +0; 320-15-05, 6112259 - eq rev locking screw; 320-20-00, 6027501 - eq reverse torque defining screw kit.
 
Event or Problem Description
Approximately 13 months postop the initial right tsa, this female patient presented with a loose humeral component from a suspected infection.Patient was last known to be in stable condition following the event.

Brand Name
EQUINOXE
Common Device Name
REVERSE 38MM HUMERAL CONST LINER +0
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key10706597
Report Number1038671-2020-00582
Device Sequence Number11673838
Product Code KWT
UDI-Device Identifier10885862283023
UDI-Public10885862283023
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/17/2019
Device Model Number300-01-14
Device Catalogue Number300-01-14
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/08/2020
Initial Report FDA Received Date10/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;